# SDR REXA2018121071210

- Difficulty date: October 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 26,143 hours, 17,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228003S
- Condition: Corroded
- Location: Bs 274
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FLOOR BEAM STA FS=274 AND RBL=12 IN REF. EO R53581 STEP 23 (CPIL).COMPLETE: SUMMARY NRC 00060: FLOOR BEAM STA FS=274 AND RBL=12 IN REF. 
EO R53581 STEP 23 (CPIL). WAS REPAIRED PER CRJ 900 REO 670-53-11-896 REV --
